# SDR C8GA20050004

- Difficulty date: January 26, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 59,050 hours, 38,783 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 65594573
- Condition: Loose
- Location: Airspeed Ind
- Part time: 59,050 hours, 38,783 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

FLT 739 FROM CLT TO BNA, ON TAK OFF, F/O AIRSPEED INDICATOR SHOWED NO INDICATION.  ABORTED TAKEOFF AND RETURNED TO GATE.  FOUND PITOT/STATIC LINE TO INDICATOR DISCONNECTED.  RECONNECTED LINE.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE
